# SDR C2XA03BT031

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- Aircraft time: 10,609 hours, 7,618 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203385
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR---CO2260, LAV SMOKE WARNING PASSING THROUGH 7500 FEET.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR IAW EMB145 AMM 26-44-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
